Avner Friedman
Avner Friedman
Geverifieerd e-mailadres voor osu.edu
Titel
Geciteerd door
Geciteerd door
Jaar
Partial differential equations of parabolic type
A Friedman
Courier Dover Publications, 2008
100632008
Partial differential equations of parabolic type
A Friedman
Courier Dover Publications, 2008
100452008
Stochastic differential equations and applications
A Friedman
Stochastic differential equations, 75-148, 2010
29832010
Stochastic differential equations and applications
A Friedman
Stochastic differential equations, 75-148, 2010
29832010
Stochastic differential equations and applications
A Friedman
Stochastic differential equations, 75-148, 2010
29832010
Stochastic differential equations and applications
A Friedman
Stochastic differential equations, 75-148, 2010
29832010
Free Boundary Problems
A Friedman, V Principles
Malabar, Fla.: RE Krieger, 1988
18591988
Differential games
A Friedman
Courier Corporation, 2013
8952013
Differential games
A Friedman
Courier Corporation, 2013
8952013
Blow-up of positive solutions of semilinear heat equations
A Friedman, B McLeod
Indiana University Mathematics Journal 34 (2), 425-447, 1985
8791985
Foundations of modern analysis
A Friedman
Courier Corporation, 1982
8381982
Higher order nonlinear degenerate parabolic equations
F Bernis, A Friedman
Journal of differential equations 83 (1), 179-206, 1990
5151990
Variational problems with two phases and their free boundaries
HW Alt, LA Caffarelli, A Friedman
Transactions of the American Mathematical Society 282 (2), 431-461, 1984
4811984
Generalized functions and partial differential equations
A Friedman
Courier Corporation, 2005
4242005
MicroRNA regulation of a cancer network: consequences of the feedback loops involving miR-17-92, E2F, and Myc
BD Aguda, Y Kim, MG Piper-Hunter, A Friedman, CB Marsh
Proceedings of the National Academy of Sciences 105 (50), 19678-19683, 2008
4222008
Nonlinear Parabolic Equations Involving Measures as Initial Conditions.
H Brézis, A Friedman
WISCONSIN UNIV-MADISON MATHEMATICS RESEARCH CENTER, 1981
4071981
Hölder estimates for nonlinear degenerate parabolic sytems.
E DiBenedetto, A Friedman
Walter de Gruyter, Berlin/New York 1985 (357), 1-22, 1985
3851985
Hölder estimates for nonlinear degenerate parabolic sytems.
E DiBenedetto, A Friedman
Walter de Gruyter, Berlin/New York 1985 (357), 1-22, 1985
3851985
Understanding bistability in complex enzyme-driven reaction networks
G Craciun, Y Tang, M Feinberg
Proceedings of the National Academy of Sciences 103 (23), 8697-8702, 2006
3302006
The Stefan problem in several space variables
A Friedman
Transactions of the American Mathematical Society 133 (1), 51-87, 1968
3071968
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20